... anyone know if the suppositories could cause irritation and bleeding? ... (6 replies)
... Sorry for the TMI, but the spotting has what looks like pieces of tissue in it. tiny, but clearly visable specs of something. sometimes they are brown and sometimes red. ... (6 replies)
... I have been on progesterone suppositories from week 7. The doctor has asked me to stop the suppositories at the end of 12 weeks. I have one more week to go, I am 11 weeks already. ... (1 replies)
... wks. I would ask your dr about it. Just be careful when you come off of it. Don't stop suddenly. I was on progesterone suppositories until 9wks. I was not told that I needed to wean myself off of them and ended up spotting from it. Everything was fine, but it was really scarey. ... (3 replies)
... I too had low progesterone with this pregnancy. I am due Nov. ... (7 replies)
... congratulations to you! I know how scary the spotting can be. I had it with all 3 of my pregnancies. 2 of the pregnancies ended in missed miscarriages at 7 and 8 weeks. ... (230 replies)
... because I was spotting early on. I believe they helped me to keep the pregnancy, because the bleeding stopped as soon as I started taking them. ... (10 replies)
All times are GMT -7. The time now is 02:44 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!